# SDR CALA2025070806343

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: B21506
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ENDCAP EMERGENCY LIGHTS INOP , FROM SEAT 32BC THRU 41ABC.  REMOVED AND REPLACED (FUSE) ON BATTERY PACK (M737) IAW BOEING 75 7-200 AMM 33-51-07-962-071. TEST IS GOOD.
